Couldn't find what you looking for?

TRY OUR SEARCH!

We'll I'm 18 years old and I've even sexually active ... I've had sex on December 21 which was on Saturday my significant other was wearing condoms ... On Monday which was the 23 of December I decided to take the emc pill (my way pill) just in case ln the morning therefore on Sunday the 29 that week I realized I was bleeding but the color went from pink to brown and I have no idea if I was spotting or I had my period but it lasted till Wednesday jan 1 ... As a result I started to take my birth control on Monday the 30 thinking I had my period and since then I've been taking it .... Can my period be delayed or can it come on the day that I'm due which is the 10 or 11 of this month

Loading...

I would make an appointment with your doctor to find out if the bleeding is due to taking your pills out of sequence. It's happened to me before where I spot if I change up when starting my new pill pack. Good luck. :-)
Reply

Loading...